Medicated FET advice: Hi, I’m just... - Fertility Network UK

Fertility Network UK

31,783 members42,347 posts

Medicated FET advice

Angharad24
Angharad24

Hi,

I’m just looking for a bit of advice on what sort of symptoms other people have had on a medicated FET

In Jan we started a fresh cycle which was postponed after egg collection as a polyp was found

I’ve finally had that removed and continuing now with a FET.

I’ve just started buserelin (which I’ve had before) and then I’ll be taking Progynova.

I was just curious to know about others experiences of the medication as I already know I’ll have really bad time on buserelin.

Thanks x

3 Replies

I had a bad time on it too, major headaches but no other side effects from anything else xx

It gave me awful headaches too. All you can do is keep drinking plenty of water and dose up on Paracetamol. Good luck x

I didn't really have any side effects with my medicated fet just some tiredness. Xx

You may also like...